# SDR C77A2020030400038

- Difficulty date: March 4, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 13,530 hours, 8,609 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN BNA, CRACK DAMAGE WAS FOUND IN TWO LOCATIONS NEAR THE UPPER AND LOWER CORNERS OF THE RH APU FIREWALL REMOVABLE PANEL (P/N 170-50263-401) ON AIRCRAFT N208AN. REFERENCE FIGURE 1 FOR DAMAGE/REPAIR LOCATIONS AND DETAILS. BOTH LOCATIONS WERE PERMANENTLY REPAIRED BY TRIMMING OUT THE CRACKED MATERIAL IN ACCORDANCE WITH THE TYPE V REPAIR FROM SRM PART II 53-31-21/REPAIR 02. THE PANEL IS NOT FCS, BUT IT REQUIRES SUPPLEMENTAL FOLLOW-ON DETAILED VISUAL INSPECTIONS PER SRM PART II 53-31-21/REPAIR 02. EA E175-53-1162.1 WILL BE ISSUED TO ACCOMPLISH THE SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THE REPAIR EVERY 10,000FC. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2819309444
